Translator Disclaimer
2007 Morawetz-Strichartz estimates for spherically symmetric solutions to wave equations and applications to semilinear Cauchy problems
Kunio Hidano
Differential Integral Equations 20(7): 735-754 (2007).

Abstract

We prove some space-time estimates with homogeneous weight functions for the wave equation with radially symmetric data in order to explain a connection between the Morawetz-type space-time estimate and the Strichartz-type space-time estimate. As an application of such linear estimates, we give a new proof of global existence of small radial solutions to semilinear wave equations. Local existence of radial solutions is also studied for low-regularity data.

Citation

Download Citation

Kunio Hidano. "Morawetz-Strichartz estimates for spherically symmetric solutions to wave equations and applications to semilinear Cauchy problems." Differential Integral Equations 20 (7) 735 - 754, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35036
MathSciNet: MR2333654

Subjects:
Primary: 35L70
Secondary: 35B45, 35B65

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.20 • No. 7 • 2007
Back to Top